MATHEMATICA BOHEMICA, Vol. 125, No. 3, pp. 275-306 (2000)

On condensing discrete dynamical systems

Valter Seda

Valter Seda, Faculty of Mathematics and Physics, Comenius University, Mlynska dolina, 842 15 Bratislava, Slovak Republic, e-mail:

Abstract: In the paper the fundamental properties of discrete dynamical systems generated by an $\alpha $-condensing mapping ($\alpha $ is the Kuratowski measure of noncompactness) are studied. The results extend and deepen those obtained by M. A. Krasnosel'skij and A. V. Lusnikov in \cite {21}. They are also applied to study a mathematical model for spreading of an infectious disease investigated by P. Takac in \cite {35}, \cite {36}. \endabstract

Keywords: condensing discrete dynamical system, stability, singular interval, continuous branch connecting two points, continuous curve

Classification (MSC2000): 58F08, 47H07, 47H10, 34C25, 58F22

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition